OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.29 (1997) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4373

Title: Asymptotic behaviour of solutions of fourth order Dirichlet problems
Authors: Dall'Aglio, Paolo
Issue Date: 1997
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Paolo Dall'Aglio, "Asymptotic behaviour of solutions of fourth order Dirichlet problems", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 29 (1997), pp. 19-38.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
29 (1997)
Abstract: The asymptotic behaviour of solutions to fourth order Dirichlet elliptic problems, on varying domains, is studied through the decomposition into a system of second order ones, which leads to relaxed formulations with the introduction of measure terms. This allows to salve a shape optimization problem for a simply supported thin plate.
URI: http://hdl.handle.net/10077/4373
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.29 (1997)

Files in This Item:

File Description SizeFormat
DallAglioRendMat29.pdf222.09 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.